# SDR SWAA070802

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 68,547 hours, 64,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 291.5, STR 15R.  REPAIRED FRAME PER SWA EA.
